# SDR MWEA97277

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Torn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT AT INBRD FLAP TRACK CUTOUT/CARRIAGE ASSY FOUND SKIN SLIGHTLY BENT/TORN AT CORNER.  MAINT FABED AND INST IAW SRM 51-30-2.
